Journal of Mathematics and Statistics

Global Analysis of an Epidemic Model with Non-Linear Incidence Rate

S. A.A. El-Marouf and S. M. Alihaby

DOI : 10.3844/jmssp.2011.319.325

Journal of Mathematics and Statistics

Volume 7, Issue 4

Pages 319-325

Abstract

Problem statement: In this study the equilibrium points and their local stability are found for SIQ and SIQR epidemic models with three forms of the incidence rates. Also, we study the global stability of the equilibrium by constructing the new forms of Liapounov functions. Conclusion/Recommendations: We explored the existence of Hopf bifurcation for some parameters in the given model.

Copyright

© 2011 S. A.A. El-Marouf and S. M. Alihaby. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.